Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 25, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 1, 2018, 7:16 PM EDT for Saratoga County, Warren County, Washington County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2018, 7:16 PM EDT (23:16 UTC)
- Expired
- Jun 1, 2018, 8:04 PM EDT
- In force
- 48 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Saratoga County, NY, Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 93 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
158
WUUS51 KALY 012316
SVRALY
NYC091-113-115-020015-
/O.NEW.KALY.SV.W.0025.180601T2316Z-180602T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
716 PM EDT FRI JUN 1 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Warren County in east central New York...
Northeastern Saratoga County in east central New York...
Central Washington County in east central New York...
* Until 815 PM EDT.
* At 715 PM EDT, a severe thunderstorm was located over Glens Falls,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Hudson Falls and Fort Edward around 725 PM EDT.
Salem around 815 PM EDT.
Other locations impacted by this severe thunderstorm include
Cossayuna, Dunham Basin, Smiths Basin, Center Falls, Goose Island,
Adamsville, North Granville, East Hebron, South Granville and
Truthville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4315 7326 4306 7352 4332 7377 4343 7369
4351 7343 4341 7325
TIME...MOT...LOC 2315Z 310DEG 14KT 4334 7361
HAIL...0.75IN
WIND...60MPH
$$
DBT2 follow-up statements
487
WWUS51 KALY 012337
SVSALY
Severe Weather Statement
National Weather Service Albany NY
737 PM EDT FRI JUN 1 2018
NYC113-012347-
/O.CAN.KALY.SV.W.0025.000000T0000Z-180602T0015Z/
Warren NY-
737 PM EDT FRI JUN 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4315 7326 4306 7352 4325 7370 4327 7368
4326 7367 4327 7366 4342 7337 4341 7325
TIME...MOT...LOC 2337Z 330DEG 17KT 4322 7355
$$
NYC091-115-020015-
/O.CON.KALY.SV.W.0025.000000T0000Z-180602T0015Z/
Saratoga NY-Washington NY-
737 PM EDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EAST CENTRAL SARATOGA AND SOUTHERN WASHINGTON COUNTIES...
At 737 PM EDT, a severe thunderstorm was located near Fort Edward, or
near Hudson Falls, moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Greenwich around 805 PM EDT.
Other locations impacted by this severe thunderstorm include
Cossayuna, Braymer School, Dunham Basin, Battenville, Jewell Corner,
Center Falls, Goose Island, Adamsville, East Hebron and South
Granville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4315 7326 4306 7352 4325 7370 4327 7368
4326 7367 4327 7366 4342 7337 4341 7325
TIME...MOT...LOC 2337Z 330DEG 17KT 4322 7355
HAIL...<.75IN
WIND...60MPH
$$
DBT007
WWUS51 KALY 020004
SVSALY
Severe Weather Statement
National Weather Service Albany NY
804 PM EDT FRI JUN 1 2018
NYC091-115-020014-
/O.CAN.KALY.SV.W.0025.000000T0000Z-180602T0015Z/
Saratoga NY-Washington NY-
804 PM EDT FRI JUN 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SARATOGA AND
SOUTHERN WASHINGTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However heavy rain is still possible with this
thunderstorm.
LAT...LON 4315 7326 4306 7352 4325 7370 4327 7368
4326 7367 4327 7366 4342 7337 4341 7325
TIME...MOT...LOC 0001Z 310DEG 14KT 4315 7344
$$
DBTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:47 PM EDT, 29 minutes earlier.
Area forecast discussion, Jun 1, 6:47 PM EDT, 29 minutes before
Area Forecast Discussion National Weather Service Albany NY 647 PM EDT Fri Jun 1 2018 .SYNOPSIS... Scattered Showers and thunderstorms, some with very heavy rain are expected through this evening. A cold front will push through the region tonight but could stall in the mid Hudson Valley tomorrow. This continues the threat for a few showers south and east of the Capital District on Saturday. Canadian high pressure moves in Saturday afternoon and night leading to an air mass change with more comfortable humidity levels for Sunday. && .NEAR TERM /THROUGH SATURDAY/... As of 615 PM EDT, isolated to scattered, mainly pulse-type thunderstorms continue to develop and move across mainly western and northern portions of the region. Temperatures have warmed into the lower/mid 80s in many valley areas, and even some higher elevations within the southern Adirondacks. Temperatures are slightly cooler for areas south and east of the Capital District, where clouds took longer to mix out. Dewpoints are generally in the mid 60s to lower 70s, highest within the Mohawk/Hudson River Valleys. A slightly more organized cluster of thunderstorms across central NYS was slowly moving east/southeast. The cold pool generated by this cluster of storms may allow for the current cluster, or perhaps a line segment of newer convection, to develop and propagate southeast through sunset. This could affect areas mainly from the Capital Region and points south and west during this time. Heavy rain/frequent lightning will be the greatest hazards, although localized strong wind gusts can not be ruled out. The showers/thunderstorms should gradually weaken this evening with the loss of diurnal heating and as the storms move farther away from dynamical support. However, still can not rule out some locally heavy rainfall within any storms. Later this evening, showers should continue to decrease in areal coverage. The main cold front will then settle southward across the region after midnight. Patchy/areas of fog may form in any areas cooled by afternoon/evening thunderstorms. Then as the front passes, low clouds will likely form, and winds should shift into the north/northeast and become gusty. In fact, some gusts of 25-30 mph could occur across portions of the upper Hudson Valley/Lake George region, enhanced by terrain/Lake Champlain. Lows mainly in the lower/mid 60s, with some upper 50s across northern areas. For Saturday, the front should continue settling southward in the morning. Winds will shift into the north/northeast, and may remain gusty in close proximity to the Hudson River Valley. Some gusts still could reach 25-30 mph. Clouds should gradually decrease for areas north of I-90 later in the morning through afternoon. However, for areas near and especially south of I-90, clouds will likely persist much of the day, and some spotty showers will remain possible, through midday closer to I-90, and until late afternoon across the southeast Catskills/mid Hudson Valley and Litchfield County CT. Late day highs should reach the mid/upper 70s in valleys, with lower 70s across higher elevations. However, if clouds persist longer, even cooler max temps could occur. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... A change in airmass is expected with cooler conditions for the second half of the weekend into early next week. Mainly dry weather is expected Saturday night and Sunday with rain moving in for Sunday night and Monday. High pressure will be across the region Saturday night into Sunday. It will be noticeably cooler than recent days with lows Saturday night in the 40s to upper 50s and highs on Sunday in the mid 60s to mid 70s. A cold front will be moving east from the eastern Great Lakes Sunday night while a coastal low moves off the middle Atlantic coast. These two systems will combine to give our forecast a wet end to the weekend into early next week. Lows Sunday night will be in the 40s with highs on Monday only in the mid 50s to lower 60s. QPF amounts through Monday will generally be a quarter to half an inch. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... We start out with cooler than normal unsettled conditions as a weakening frontal boundary slides slowly east across our forecast area. An area of low pressure well off Cape Cod will zap the energy from this system as we head through mid-week, and severely limit the potential for thunder. The result will also be a gradually lessening of precipitation amounts in showers until all is said and done by late Wednesday. The return of somewhat drier air and sunshine with a gradual takeover by weak high pressure from the center of the country will help return temperatures to near normal by the end of the work week. Overnight lows Monday night through Wednesday night will range from the mid 40s to around 50 degrees, with mostly upper 40s and lower 50s Thursday night. Daytime highs will range from mainly the mid 50s to upper 60s Tuesday and Wednesday, from around 60 degrees to the lower 70s on Thursday, and from around 60 degrees in the highest peaks...to the upper 70s in the Mid-Hudson Valley on Friday. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... A cold front will slowly approach from the northwest this and settle southward across the TAF sites tonight. Scattered thunderstorms will be possible ahead of, and with the cold front. High pressure will then build in from the north for Saturday. Scattered thunderstorms will develop from north to south this through this evening. Since areal coverage is expected to remain scattered, have only indicated VCSH at TAF sites at this time. Brief periods of MVFR/IFR conditions will be possible within any thunderstorms. As the cold front moves through tonight, MVFR Cigs should develop with and immediately behind the front. These Cigs should lift back to VFR between 12Z-15Z/Sat. Winds will become light/variable this evening, then shift into the north to northeast in the wake of the cold front and increase to 8-12 KT with some gusts up to/over 20 KT Saturday. Winds will be stronger, and variable in direction in and near any thunderstorms. Outlook... Saturday Night: No Operational Impact. NO SIG WX. Sunday: Low Operational Impact. NO SIG WX. Sunday Night: Moderate Operational Impact. Chance of SHRA. Monday: Moderate Operational Impact. Likely SHRA. Monday Night: Moderate Operational Impact. Chance of SHRA. Tuesday: Moderate Operational Impact. Chance of SHRA. Tuesday Night: Moderate Operational Impact. Chance of SHRA. Wednesday: Moderate Operational Impact. Chance of SHRA. && .FIRE WEATHER... Scattered Showers and thunderstorms, some with very heavy rain are expected through this evening. A cold front will push through the region tonight but could stall in the mid Hudson Valley tomorrow. This continues the threat for a few showers south and east of the Capital District on Saturday. Canadian high pressure moves in Saturday afternoon and night leading to an air mass change with more comfortable humidity levels for Sunday. Relative humidity values will recover to 85 to 100 percent tonight, drop to 35 to 60 percent on Saturday, recover to 65 to 90 percent Saturday night, and drop to 35 to 55 percent on Sunday. Winds will be light and variable tonight, become north at 5 to 15 mph on Saturday, northeast around 5 mph Saturday night, and southeast at 5 to 10 mph on Sunday. && .HYDROLOGY... While widespread main stem river flooding is not expected, scattered slow moving thunderstorms this evening will have the potential to produce some flooding of small streams and poorly drained low lying areas as they produce rainfall amounts of up to 3 inches with isolated amounts slightly higher. More unsettled weather is expected from late in the weekend at least through the middle of next week. Total qpf amounts of half an inch to an inch will be common with isolated amounts up to 2 inches from Sunday night through Wednesday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...KL/11/Speciale NEAR TERM...KL/11 SHORT TERM...11/Speciale LONG TERM...ELH AVIATION...KL/11 FIRE WEATHER...11/Speciale HYDROLOGY...11
Hazardous weather outlook, Jun 1, 6:49 PM EDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 649 PM EDT Fri Jun 1 2018 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 649 PM EDT Fri Jun 1 2018 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. Scattered thunderstorms are expected into this evening. Storms will be capable of producing locally heavy rainfall and will move rather slowly which will cause ponding of water on roadways and could result in isolated flash flooding of urban and poor drainage areas, especially if thunderstorms repeatedly affect any particular area. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 1, 5:50 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albany NY
550 PM EDT FRI JUN 1 2018
NYZ033-042-012230-
Hamilton-Northern Warren-
550 PM EDT FRI JUN 1 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HAMILTON
AND WEST CENTRAL WARREN COUNTIES...
At 549 PM EDT, strong thunderstorms were clustered near Johnsburg,
or 15 miles east of Speculator, moving east southeast at 20 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Warrensburg around 630 PM EDT.
Other locations impacted by this storm include Garnet Lake, Thurman,
Thurman Station, Girards Sugarbush, Knowelhurst, Bakertown, Stony
Creek Station, High Street, Stony Creek and Athol.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4362 7376 4346 7380 4341 7384 4340 7387
4338 7429 4356 7419 4358 7416
TIME...MOT...LOC 2149Z 279DEG 18KT 4350 7410
KSLSpecial weather statement, Jun 1, 6:11 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Albany NY
611 PM EDT FRI JUN 1 2018
NYZ042-043-083-012300-
Northern Washington-Southeast Warren-Northern Warren-
611 PM EDT FRI JUN 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN AND
NORTHERN WASHINGTON COUNTIES...
At 610 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Rogers Rock Campground to near
Huletts Landing to near Bolton Landing. Movement was east
southeast at 30 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Whitehall around 625 PM EDT.
Comstock and West Haven around 635 PM EDT.
Hartford around 640 PM EDT.
Granville around 655 PM EDT.
Other locations impacted by these storms include Shelving Rock,
Cleverdale, South Bay, Big Hollow, Middle Granville, Chipman Point,
Low Hampton, Wright, Putnam Station and North Granville.
This Includes Interstate 87 near exit 22.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If you are on or near Lake George, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
4357 7339 4362 7337 4363 7330 4360 7329
4358 7330 4357 7327 4355 7325 4342 7325
4335 7336 4341 7361 4340 7361 4343 7381
4360 7363 4380 7352 4381 7338
TIME...MOT...LOC 2210Z 279DEG 25KT 4379 7342 4359 7353 4350 7367
KSLSpecial weather statement, Jun 1, 6:27 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Albany NY
627 PM EDT FRI JUN 1 2018
NYZ047-012330-
Schoharie-
627 PM EDT FRI JUN 1 2018
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SCHOHARIE COUNTY...
At 627 PM EDT, a strong thunderstorm was located near Davenport, or
14 miles east of Oneonta, moving east at 15 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Cobleskill, Jefferson, Gilboa, Summit, Richmondville, North Blenheim,
Breakabeen, West Richmondville, Baird Corners, Lawyersville,
Warnerville, Lutheranville, West Fulton, Vintonton, Mineral Springs,
Shutts Corners, Arabia, Barnerville, Eminence and Housons Corners.
This Includes Interstate 88 between exits 20 and 22.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4262 7463 4269 7465 4276 7441 4238 7438
4238 7452 4242 7462 4252 7471
TIME...MOT...LOC 2227Z 263DEG 15KT 4249 7478
DBTSpecial weather statement, Jun 1, 6:39 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Albany NY
639 PM EDT FRI JUN 1 2018
NYZ033-041-042-082-083-012345-
Hamilton-Northern Fulton-Southeast Warren-Northern Warren-Northern
Saratoga-
639 PM EDT FRI JUN 1 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...SOUTHERN
WARREN...NORTHERN SARATOGA AND NORTHEASTERN FULTON COUNTIES...
At 638 PM EDT, a strong thunderstorm was located near Day Center, or
21 miles northeast of Gloversville, moving east at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Glens Falls, Lake George Village, Corinth, Edinburg, Northville, Day
Center, Northampton Beach Public Campground, West Glens Falls, Lake
Luzerne Campground, Glens Falls North, Sacandaga Campground, Kings,
Mount Pleasant, Queensbury, Wilton, Northumberland, South Glens
Falls, Lake Luzerne, Hadley and Lake George.
This Includes Interstate 87 between exits 16 and 22.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4349 7363 4330 7359 4327 7360 4326 7359
4324 7360 4322 7358 4319 7359 4318 7358
4317 7359 4315 7358 4313 7359 4311 7357
4319 7444 4336 7445
TIME...MOT...LOC 2238Z 263DEG 14KT 4332 7413
DBTSpecial weather statement, Jun 1, 6:46 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Albany NY
646 PM EDT FRI JUN 1 2018
NYZ033-012345-
Hamilton-
646 PM EDT FRI JUN 1 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON COUNTY...
At 646 PM EDT, a strong thunderstorm was located 12 miles southwest
of Horseshoe Lake, or 21 miles northeast of Old Forge, moving
northeast at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Forked Lake Public Campground, Lake Eaton Campground, Long Lake,
Nehasane, Sabattis, Partlow, Robinwood, Little Tupper Lake, Lake
Lila, Catlin Lake and Deerland.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4397 7425 4395 7428 4385 7479 4391 7483
4407 7485 4407 7484 4412 7428
TIME...MOT...LOC 2246Z 237DEG 10KT 4399 7478
DBTSpecial weather statement, Jun 1, 6:56 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
656 PM EDT FRI JUN 1 2018
NYZ043-083-084-VTZ013-012345-
Northern Washington-Southern Washington-Southeast Warren-Bennington-
656 PM EDT FRI JUN 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARREN...
CENTRAL WASHINGTON AND NORTHERN BENNINGTON COUNTIES...
At 655 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Poultney Village to near Comstock to near
Glens Falls North. Movement was southeast at 30 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will be near...
Hartford and Poultney Village around 700 PM EDT.
Granville and Wells around 705 PM EDT.
Pawlet around 715 PM EDT.
Dorset around 725 PM EDT.
Salem around 730 PM EDT.
Manchester and Manchester Center around 735 PM EDT.
Arlington around 745 PM EDT.
Other locations impacted by these storms include Cossayuna, Beartown,
Dunham Basin, Smiths Basin, Goose Island, Adamsville, North
Granville, East Hebron, South Granville and Truthville.
This Includes Interstate 87 between exits 19 and 21.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If you are on or near the southern portion of Lake George, get out
of the water and move indoors or inside a vehicle. Remember,
lightning can strike out to 10 miles from the parent thunderstorm.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.
LAT...LON 4326 7285 4316 7289 4311 7301 4305 7335
4324 7360 4330 7359 4331 7364 4329 7366
4340 7380 4343 7367 4341 7362 4344 7362
4347 7347 4358 7329 4353 7324 4332 7325
4330 7299 4329 7298 4330 7282 4326 7282
TIME...MOT...LOC 2255Z 311DEG 33KT 4351 7328 4343 7340 4338 7364
KSLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:49 PM EDT | Special Weather Statement | ALY | Greene | 41 min |
| Jun 1, 3:08 PM EDT | Special Weather Statement | ALY | Warren | 37 min |
| Jun 1, 3:30 PM EDT | Areal Flood Advisory | ALY | Warren | 3 hr |
| Jun 1, 4:54 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jun 1, 5:00 PM EDT | Special Weather Statement | ALY | Otsego | 45 min |
| Jun 1, 5:08 PM EDT | Areal Flood Advisory | ALY | Warren | 66 min |
| Jun 1, 5:17 PM EDT | Special Weather Statement | ALY | Herkimer | 28 min |
| Jun 1, 5:43 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jun 1, 5:50 PM EDT | Special Weather Statement | ALY | Warren | 40 min |
| Jun 1, 6:11 PM EDT | Special Weather Statement | ALY | Warren | 49 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | ALY | Schoharie | 63 min |
| Jun 1, 6:39 PM EDT | Special Weather Statement | ALY | Saratoga | 66 min |
| Jun 1, 6:46 PM EDT | Special Weather Statement | ALY | Hamilton | 59 min |
| Jun 1, 6:56 PM EDT | Special Weather Statement | ALY | Washington | 49 min |
| Jun 1, 7:38 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 51 min |
| Jun 1, 7:54 PM EDT | Special Weather Statement | ALY | Saratoga | 51 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.